# SDR EIAA9802206

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65B9017082
- Condition: Chafed
- Location: Pylon
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

NGU - DURING CLIMB, LOST NR 3 HYDRAULIC SYSTEM, QUANTITY WENT OT ZERO AND PRESSURE WAS FLUCTUATING DOWN TO 2200 PSI.  TURNED SYSTEM OFF.  DIVERTED TO JFK.  REPLACED HYDRAULIC LINE UNDER GAP COVER IN PYLON AND LEAK CHECKED GOOD MM 29-11-00.  (M)
